MAUDE Adverse Event Report: Dexcom, Inc. Dexcom G6 Continuous Glucose Monitoring System

Dexcom, Inc. Dexcom G6 Continuous Glucose Monitoring System
Catalog Number STK-FM-001
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction

Brand Name
Dexcom G6 Continuous Glucose Monitoring System
Common Device Name
Continuous Glucose Monitor
Manufacturer (Section D)
Dexcom, Inc.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
+1(858)200-0200
MDR Report Key50001257
Report Number3004753838-2026-203228
Device Sequence Number13407189
Product Code QBJ
UDI-Device Identifier00386270003232
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
DEN170088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberSTK-FM-001
Device Lot NumberP16517644
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight172 LB